MathSciNet Relay Station
MathSciNet bibliographic data
MR2538013 18E30 (13D10 16E35 16E45)
Efimov, Alexander I.; Lunts, Valery A.; Orlov, Dmitri O. Deformation theory of objects in homotopy and derived categories. I. General theory. Adv. Math. 222 (2009), no. 2, 359–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement